MathSciNet Relay Station
MathSciNet bibliographic data
MR1458165 26D10 (34A40)
Alzer, H. An Opial-type inequality involving higher-order derivatives of two functions. Appl. Math. Lett. 10 (1997), no. 4, 123–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement